# SDR UPS02439100

- Difficulty date: August 4, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 1480 BULKHEAD NR 6 HOLE CORROSION FOUND AT SKIN AROUND BORE STR 33R TO 34R.  HOLE REAMED AND BUSHING INSTALLED AS PER SB 747-53A2390.  REWORKED HOLE INSPECTED - SATISFACTORY AS PER NTM PART 6 51-00-00 FIG 1.
